# SDR DALA1117086309

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 88,782 hours, 10,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION FOUND 2 INCH LONG CRACK AT BX 2674.85  WL 305. FWD SIDE OF FRAME.  CUT OUT DAMAGE, FABBED REPAIR OUT OF 2024T3 .050", TREATED AND INSTALLED PER SRM 51-70-11 FG 201 ID TAG INSTALLED PER PS 900 5-1 INSPECTION RII MTC COMPLETE.
